ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Особенность Карлемана для функций, непрерывных хотя бы в одной точке

Манукян, В. М. (1981) Особенность Карлемана для функций, непрерывных хотя бы в одной точке. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (6). pp. 444-455. ISSN 00002-3043

[img]
Preview
PDF
Download (1573Kb) | Preview
    Item Type: Article
    Additional Information: Կարլեմանի եզակիությունը գոնե մեկ կետում անընդհատ ֆունկցիաների համար։ The Carleman singularity for at least at one pointcontinuous functions.
    Uncontrolled Keywords: Մանուկյան Վ. Մ., Manukian V. M.
    Subjects: UNSPECIFIED
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Feb 2013 11:21
    Last Modified: 20 Feb 2013 10:50
    URI: http://mathematics.asj-oa.am/id/eprint/1583

    Actions (login required)

    View Item